Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

has anyone........

has anyone else had major issues with emotional meltdowns a few months after getting off bc. Even before i started taking it i never had this issue and for the last few days i'm either crying my eyes out or I'm so mad for no reason at all and its very aggravating

Answer Question
 
Anonymous

Asked by Anonymous at 7:51 AM on Dec. 22, 2009 in Trying to Conceive

Answers (1)
  • Yup, you've had a secondary source providing you w/ the hormones, when you take it out it takes your body a bit to start producing the needed levels. Hang in there & put the baseball bat down lol.
    Nyx7

    Answer by Nyx7 at 8:44 AM on Dec. 22, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN